Been taking warfarin for a pulmonary embolism and DVT. Stomach cramps and loss of appetite increased over time taking 90 days now.
I'm on coumadin and a few other things. For awhile, when I first started taking all of this stuff, the docs had me on omeprazole, to calm my stomach. It helped. After some time I didn't need it anymore. Ask your doctors. If they say it's a good idea to try it, ask them what dosage, and buy it over-the-counter. Cheaper that way. Be sure not to take it within two hours of the warfarin... Or any meds. Antacids interfere with the absorption of most anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2012 • 4 answers
Posted 28 Jun 2012 • 5 answers
I have dvt and pulmonary embolism I'm on warfarin for 2 months and wearing compression sock. I have?
Posted 21 Aug 2013 • 1 answer
Posted 29 Jan 2014 • 5 answers
Posted 3 Nov 2015 • 1 answer